# SDR JX62005F00000

- Difficulty date: November 30, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N599JL
- Make and model: Beech 400BEECH
- Aircraft serial: RJ14
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN16
- Condition: Maladjustment
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING MAJOR MAINTENANCE AIRCRAFT DEPARTED AIRPORT.  UPON GEAR RETRACTION THRUST REVERSER UNLOCKED LIGHTS ILLUMINATED.  EMERGENCY STOW SWITCHES WERE DEPRESSED AND AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  INVESTIGATION REVEALED MLG SQUAT SWITCHES WERE ADJUSTED IMPROPERLY DURING MAINTENANCE EVENT.  AIRLOAD ON LANDING GEAR CAUSED MALFUCTION IN FLIGHT.  SWITCHES WERE READJUSTED PROPERLY.  UNEVENTFUL FLIGHT WAS CONDUCTED FOLLOWING ADJUSTMENT.  TO PREVENT RECURRENCE MAINTENANCE PERSONNEL SHOULD FOLLOW FULLY THE SWITCH ADJUSTMENT INSTRUCTIONS IN THE AC MM. (NM03200504817)
